Ho, K. (2026). Stein–Weiss inequalities on Herz spaces with variable exponent. Journal of Analysis & Its Applications / Zeitschrift für Analysis & ihre Anwendungen, 45(3/4), 451. https://doi.org/10.4171/ZAA/1797
Chicago Style (17th ed.) CitationHo, Kwok-Pun. "Stein–Weiss Inequalities on Herz Spaces with Variable Exponent." Journal of Analysis & Its Applications / Zeitschrift Für Analysis & Ihre Anwendungen 45, no. 3/4 (2026): 451. https://doi.org/10.4171/ZAA/1797.
MLA (9th ed.) CitationHo, Kwok-Pun. "Stein–Weiss Inequalities on Herz Spaces with Variable Exponent." Journal of Analysis & Its Applications / Zeitschrift Für Analysis & Ihre Anwendungen, vol. 45, no. 3/4, 2026, p. 451, https://doi.org/10.4171/ZAA/1797.
Warning: These citations may not always be 100% accurate.